# SDR UIEA2017032700402

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 70,623 hours, 11,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DEFORM AT STA 1490 LBL 75.92. REPAIR DAMAGE AREA IAW SRM 53-00-52-2R-13 REPAIR 13 REV 79 AND DWG NO 65B38251 SH75 REV - DWG NR 65B38251 SH62 REV A & 2. JOB COMPLETED AND CONDITION CHECK NORMAL.
